# SDR COMA0760515

- Difficulty date: August 3, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 18,940 hours, 16,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD100501
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5051 - ON APPROACH TO JAN, FLAPS SELECTED TO 45 DEGREES, FLAPS FAIL CAUTION MESSAGE AT 30 DEGREES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT SIDE NR 5 FLEX SHAFT.
